A Generalised Gangolli-Levy-Khintchine Formula for Infinitely Divisible Measures and Levy Processes on Semi-Simple Lie Groups and Symmetric Spaces

Applebaum, D.B. and Dooley, A. (2015) A Generalised Gangolli-Levy-Khintchine Formula for Infinitely Divisible Measures and Levy Processes on Semi-Simple Lie Groups and Symmetric Spaces. Annales d'Institut Henri Poincare: Probability and Statistics, 51 (2). pp. 599-619. ISSN 0246-0203

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.B.
  • Dooley, A.
Copyright, Publisher and Additional Information: © 2015 Institut Henri Poincaré. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 05 Feb 2016 10:55
Last Modified: 12 Mar 2016 23:43
Published Version: http://dx.doi.org/10.1214/13-AIHP570
Status: Published
Publisher: Institut Henri Poincaré
Refereed: Yes
Identification Number: https://doi.org/10.1214/13-AIHP570

Share / Export

Statistics